# SDR COMA9660047

- Difficulty date: March 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7022
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Shut Off Valve
- Part number: B9731653
- Condition: Failed
- Location: Rt Engine
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE FUEL SHUT OFF VALVE FAILED.  REPLACED VALVE.
